Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 129, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2020, 6:17 PM CDT for Bandera County, Real County, Uvalde County, Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2020, 6:17 PM CDT (23:17 UTC)
- Expired
- May 24, 2020, 7:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Bandera County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 62 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 6:30 PM CDT | HAIL 1.25 | 1 Sse Garner State Park, TX | HALF DOLLAR SIZE HAIL REPORTED AT GARNER STATE PACK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 5:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1975 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.4
The text
As transmitted.
277 WUUS54 KEWX 242317 SVREWX TXC019-385-463-250015- /O.NEW.KEWX.SV.W.0129.200524T2317Z-200525T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 617 PM CDT Sun May 24 2020 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... West central Bandera County in south central Texas... North central Uvalde County in south central Texas... Southeastern Real County in south central Texas... * Until 715 PM CDT. * At 616 PM CDT, a severe thunderstorm was located near Concan, or 15 miles north of Uvalde, moving north at 25 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells, and Concan. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Prepare immediately for large hail and deadly cloud to ground lightning. Seek shelter inside a well-built structure. Stay away from windows. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Austin San Antonio. Large hail, damaging winds, and continuous cloud to ground lightning are occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 2933 9970 2938 9990 2985 9982 2978 9947 TIME...MOT...LOC 2316Z 195DEG 24KT 2944 9978 HAIL...1.25IN WIND...<50MPH $$ BF
2 follow-up statements
452 WWUS54 KEWX 242332 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 632 PM CDT Sun May 24 2020 TXC019-385-463-250015- /O.CON.KEWX.SV.W.0129.000000T0000Z-200525T0015Z/ Bandera TX-Uvalde TX-Real TX- 632 PM CDT Sun May 24 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR WEST CENTRAL BANDERA...NORTH CENTRAL UVALDE AND SOUTHEASTERN REAL COUNTIES... At 631 PM CDT, a severe thunderstorm was located near Garner State Park, or 12 miles south of Leakey, moving north at 30 mph. HAZARD...Half dollar size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells and Concan. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Prepare immediately for large hail and deadly cloud to ground lightning. Seek shelter inside a well-built structure. Stay away from windows. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Austin San Antonio. && LAT...LON 2933 9970 2938 9990 2985 9982 2978 9947 TIME...MOT...LOC 2331Z 195DEG 24KT 2954 9975 HAIL...1.25IN WIND...<50MPH $$ BF
554
WWUS54 KEWX 242342
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
642 PM CDT Sun May 24 2020
TXC019-385-463-250015-
/O.CON.KEWX.SV.W.0129.000000T0000Z-200525T0015Z/
Bandera TX-Uvalde TX-Real TX-
642 PM CDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WEST CENTRAL BANDERA...NORTH CENTRAL UVALDE AND SOUTHEASTERN REAL
COUNTIES...
At 642 PM CDT, a severe thunderstorm was located over Rio Frio, or 7
miles south of Leakey, moving north at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells
and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
&&
LAT...LON 2944 9965 2948 9985 2985 9982 2978 9947
TIME...MOT...LOC 2342Z 195DEG 24KT 2961 9973
HAIL...1.25IN
WIND...60MPH
$$
BMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:03 PM CDT, 14 minutes earlier.
Area forecast discussion, May 24, 6:03 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 603 PM CDT Sun May 24 2020 .UPDATE... New Severe Thunderstorm Watch issues for the counties along and west of US HWY 281. This should be the focus of severe weather through the first part of the evening and overnight hours. Recent runs of the HRRR show the complex of storms slowly developing across the Rio Grande moving eastward towards the I-35 corridor. Additional storms are ongoing from Austin to Bastrop. These storms have produced some quarter to half dollar sized hail. The threat with these storms is more transient as updrafts quickly form, drop the hail, and then collapse. && .PREV DISCUSSION... /ISSUED 249 PM CDT Sun May 24 2020/ SHORT TERM (Tonight through Monday Night)... An area of showers and storms along the Highway 77 corridor continues early this afternoon. Deeper moisture along with daytime heating has allowed for scattered convection, some likely producing heavy rainfall, to develop and move northward over the mentioned area. Hi-res models generally show this convection continuing for another couple hours, then gradually weakening. We will need to monitor for the possibility of any outflow boundaries propagating westward to serve as an additional focus for convection for counties along and east of I-35/I-37. Farther west, convection continues to develop over the higher terrain of Mexico to the west of the Rio Grande. The overall setup is fairly similar to yesterday, with steep mid-level lapse rates, plenty of instability with MLCAPE around 3500 J/kg but with a marginal amount of shear. Despite the lack of shear, the chance for severe weather along the Rio Grande plains and southern Edwards Plateau looks decent this afternoon and evening. Val Verde county is already under Severe Thunderstorm Watch #218 until 8 PM this evening. As we head into the late evening and overnight hours, the activity moving out of the Rio Grande plains should manage to develop into a complex of thunderstorms while moving eastward. The global models are in fairly good agreement in showing this scenario and indeed the latest GOES Differential WV loop does show what appears to be a shortwave trough axis moving through the Big Bend and northern Mexico. The mesoscale models differ in where the convection will initially develop, but do all show some activity developing near the Rio Grande and moving eastward overnight. Suspect we could see a few severe storms during the overnight hours, especially if the convection congeals into an MCS. While there would be a concern for large hail, damaging thunderstorm would be also be favored. Frequent lightning and heavy rainfall will also accompany the stronger storms. On Monday, the flow aloft manages to strengthen some as a trough axis drops southward into far west Texas. The models again show a similar scenario where convection develops over the Rio Grande plains or southern Edwards Plateau during the early evening hours. Convection chances look very good as we will also have additional lift provided by a cold front moving in from the northwest. We will again show high rain chances across most of south central Texas from late Monday evening, through the overnight hours and into early Tuesday morning. LONG TERM (Tuesday through Sunday)... As model trends have shifted the more elevated period for higher QPF potential along the cold front and larger upper disturbance, so goes the increase in QPF for Tuesday morning over southeast counties. Otherwise the daily QPF trends should not show much change in the long-term part of the forecast. As the past several rounds of convection have been driven by winds and thus pushing activity eastward faster, concerns for cumulative precipitation runoff concerns have eased in the medium range as well. In hindsight, the weekend period continuing through Wednesday should reflect several broad areas of 2-5 inch with isolated higher pockets mostly as projected, but the lower end of the forecast totals should end up being more common, and a few locations may end up with totals below half an inch through the period. This is a typical dilemma for late May upper trough patterns, and especially those that are temporarily cut off from the polar westerlies aloft and driven by MCV influences. With the front on the heels of the late Monday night storm complex, there is a good chance that rain chances will wane further for the period from Tuesday afternoon through Wednesday. Mid week rain chances should continue to contract NEwd towards the now more compact upper low forecast over the Red River Valley by 00Z Thursday. Unstable NW flow aloft on the back-side of the upper low late in the week as it leans east to the Ark-La-Tex; then, Friday, a high amplitude pattern over the Wrn US results in a retrogression of the upper low that by this time is showing a good signal of filling in and weakening. After low PoP slight boost of mostly slight chances carry into Thursday night, Friday and Saturday PoPs show a slight bump in rain chances, but mainly for the air mass diurnal variety. The ECM trends for next weekend continued an even more stable picture, with the 12Z run depicting a large upper ridge establishing dominance over Central and West TX by Saturday. Given the expectation of more reductions in the long term, a subtle bump was given to high temp forecasts versus the guidance blends from Tuesday onward. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 84 66 81 64 / 80 50 70 60 30 Austin Bergstrom Intl Airport 68 83 66 81 63 / 80 50 70 60 30 New Braunfels Muni Airport 70 84 65 81 63 / 80 40 70 60 30 Burnet Muni Airport 68 82 63 78 61 / 80 40 70 60 20 Del Rio Intl Airport 70 88 67 86 64 / 60 20 60 30 10 Georgetown Muni Airport 68 82 65 79 64 / 70 50 70 60 30 Hondo Muni Airport 69 85 65 85 63 / 80 30 70 40 20 San Marcos Muni Airport 68 83 65 81 62 / 80 40 70 60 30 La Grange - Fayette Regional 71 85 67 82 64 / 70 60 70 70 40 San Antonio Intl Airport 70 85 66 82 64 / 70 40 80 60 20 Stinson Muni Airport 71 85 67 82 65 / 70 40 70 60 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Treadway Long-Term...05 Decision Support...YBVP
Hazardous weather outlook, May 24, 3:22 AM CDT, 14 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 322 AM CDT Sun May 24 2020 TXZ171>173-183>194-202>209-217>225-228-250830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 322 AM CDT Sun May 24 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There is a slight risk of severe thunderstorms late this afternoon through tonight. Hail in excess of 1 inch (perhaps as large as 2 inches west of a line from Rock Springs to Eagle Pass) and damaging wind gusts as well as locally heavy rain potentially leading to minor flooding impacts are all possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rain chances continue through Tuesday. Strong storms and locally heavy rainfall will return to the forecast on Monday night into Tuesday. Although Wednesday looks less wet, shower and thunderstorm chances will remain in the forecast Thursday into next weekend and concerns for flooding may return. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today through tonight and again Monday night.
In the hours before
Special weather statement, May 24, 5:13 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
513 PM CDT Sun May 24 2020
TXZ202-217-242300-
Maverick TX-Kinney TX-
513 PM CDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KINNEY AND NORTHERN
MAVERICK COUNTIES UNTIL 600 PM CDT...
At 513 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Quemado to Rosita. Movement
was northeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Eagle Pass, Quemado, Chula Vista, Paloma, Darling, Radar Base,
Normandy, Rosita, Fabrica, Las Quintas Fronterizas, Siesta Acres,
Eidson Road, Elm Creek, and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Texas.
LAT...LON 2855 10041 2858 10040 2861 10045 2864 10045
2867 10050 2874 10051 2876 10053 2882 10055
2883 10058 2890 10060 2891 10064 2910 10067
2917 10078 2922 10078 2928 10073 2881 10011
2868 10011 2851 10038
TIME...MOT...LOC 2213Z 224DEG 22KT 2897 10086 2862 10040
BFSpecial weather statement, May 24, 5:53 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 553 PM CDT Sun May 24 2020 TXZ184>186-242345- Kerr TX-Edwards TX-Real TX- 553 PM CDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL KERR...NORTHEASTERN EDWARDS AND NORTHERN REAL COUNTIES UNTIL 645 PM CDT... At 553 PM CDT, Doppler radar was tracking a strong thunderstorm near Vance, or 15 miles northwest of Leakey, moving northeast at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Vance and Prade Ranch. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2973 9995 2983 10012 3029 10003 3011 9955 TIME...MOT...LOC 2253Z 215DEG 34KT 2985 9998 BF
Local storm report, May 24, 6:01 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
601 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL 2 SE SUNSET VALLEY 30.21N 97.78W
05/24/2020 E1.00 INCH TRAVIS TX PUBLIC
1 INCH HAIL REPORTED.
&&
YBVPLocal storm report, May 24, 6:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL SUNSET VALLEY 30.22N 97.80W
05/24/2020 E1.50 INCH TRAVIS TX TRAINED SPOTTER
TRAINED SPOTTER OBSERVED HAIL 1.5 INCHES.
&&
YBVPSpecial weather statement, May 24, 6:02 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
602 PM CDT Sun May 24 2020
TXZ202-203-217-218-242345-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
602 PM CDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY...
NORTHEASTERN MAVERICK...SOUTHWESTERN UVALDE AND ZAVALA COUNTIES UNTIL
645 PM CDT...
At 602 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Darling to 15 miles south of Dabney to
near Crystal City. Movement was northeast at 30 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Crystal City, Spofford, La Pryor, Batesville, Chula Vista-River Spur,
Blewett, Darling, Washer, Las Colonias, Dabney, Anacacho, Loma Vista,
Laughlin AFB Aux Field, and Fort Clark Springs.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
LAT...LON 2865 9995 2890 10019 2899 10059 2929 10048
2917 9989 2885 9941 2883 9941 2864 9977
TIME...MOT...LOC 2302Z 231DEG 24KT 2902 10046 2894 10014 2868 9989
BFSpecial weather statement, May 24, 6:13 PM CDT, 4 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 613 PM CDT Sun May 24 2020 TXZ183-250000- Val Verde TX- 613 PM CDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE COUNTY UNTIL 700 PM CDT... At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Pandale, or 14 miles north of Langtry, moving east at 50 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Juno, Pandale, Bakers Crossing, Devils River State Nat Area Del Norte, and Devils River State Nat Area Big Satan. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until midnight CDT for south central Texas. LAT...LON 2984 10166 3023 10166 3026 10079 2973 10080 TIME...MOT...LOC 2313Z 266DEG 43KT 3001 10155 BF
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 44 min |
| May 23, 7:57 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 48 min |
| May 23, 8:09 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 66 min |
| May 23, 8:41 PM CDT | Special Weather Statement | EWX | Medina, Uvalde | 64 min |
| May 23, 9:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 40 min |
| May 23, 9:09 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 23, 9:45 PM CDT | Special Weather Statement | EWX | Bexar, Comal | 60 min |
| May 23, 10:10 PM CDT | Special Weather Statement | EWX | Maverick, Zavala | 65 min |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 30 min |
| May 23, 11:21 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 23, 11:46 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 44 min |
| May 24, 12:29 AM CDT | Special Weather Statement | EWX | Frio | 46 min |
| May 24, 12:48 AM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
| May 24, 1:19 AM CDT | Special Weather Statement | EWX | Frio | 41 min |
| May 24, 1:21 AM CDT | Special Weather Statement | EWX | Dimmit | 39 min |
| May 24, 1:47 AM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| May 24, 2:13 PM CDT | Special Weather Statement | EWX | Williamson | 47 min |
| May 24, 3:32 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| May 24, 3:45 PM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| May 24, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 37 min |
| May 24, 3:59 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| May 24, 4:12 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 33 min |
| May 24, 4:33 PM CDT | Special Weather Statement | EWX | Bastrop | 42 min |
| May 24, 4:43 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| May 24, 4:57 PM CDT | Special Weather Statement | EWX | Fayette | 48 min |
| May 24, 5:13 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| May 24, 5:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 24, 5:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 57 min |
| May 24, 5:53 PM CDT | Special Weather Statement | EWX | Real | 52 min |
| May 24, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 62 min |
| May 24, 6:02 PM CDT | Special Weather Statement | EWX | Zavala | 43 min |
| May 24, 6:13 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 67 min |
| May 24, 6:41 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 51 min |
| May 24, 6:46 PM CDT | Special Weather Statement | EWX | Bandera, Medina | 44 min |
| May 24, 6:50 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 24, 6:54 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 66 min |
| May 24, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.